# SDR AALA20120329005

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER IS CRACKED BETWEEN VAPOR BARRIER BAYS 2L AND 4L, STARTS JUST INBOARD OF LEFT AIR CONDITIONER EXHAUST.  INSTALLED FULL CROSSBRACE REPAIRS ON VAPOR BARRIER WEB BAYS 2L AND 4L PER SRM 57-10-10-2R.
